# SDR DL72W962740

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXT SKIN UPPER AFT CORNER BENT.  STRAIGHTENED METAL, DYE-CHECKED FOR CRACKS PER PS 400-6-3.  REPAIRED PER M/M 52-10-01 FIGURE 804, PG 806.
